# SDR SWAA2019121939838

- Difficulty date: December 7, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB CRACKED BETWEEN BS. 663 TO BS. 675, BETWEEN RBL 38 TO RBL 60.  / REPAIRED WEB PER SRM.
